MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH; CATHETER, UROLOGICAL
Model Number 421911
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports an unknown quantity and market units in which "the orange tip is not indexed properly and consistently to the direction of the coude tip.If the tip is not aligned properly, the catheter won't pass the prostate." he further states "if he is looking at the coude tip straight up the notch is at about a 9 o'clock.He said this has not been "a big deal" to him, more of an irritating inconvenience for him.He has to take into consideration the difference and adjust accordingly with making sure the coude tip is upwards with placement or else he has difficulty passing it through his prostate.He denied any harm or bleeding with use of these." this emdr covers the unknown quantity and market units catheters associated with the defect.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Urinary catheter in question was packed under sap material id 1718778 - gentlecath glide tmnn ch16 and manufacturing lot#4m02559 in amount (b)(4) pieces in december 2024.Catheters were packed on the packaging machine p009.Batch record was reviewed and during production was opened no nonconformances.One another complaint have been received on lot#4m02559 and malfunction code uca-pmc07.04.01 incorrect coude tip alignment (relative to markings) for gentlecath glide.The machine logbook was checked, and no records related to this issue were found.The catheters gentlecath glide tiem ch16 40cm 2c ¿ sap material id 1719141 used in packaging lot#4m02559 were produced under lots 4m02559 were produced under lots 4m02297 and 4m00439 - both lots produced on the machine a097 in december 2024.No nonconformance has been identified during production of these lots.According to process instruction g805311 v.31.0 the indicator on the connector must be positioned correctly depending on the orientation of the bent end of the tubing.The orientation of the connector must be in accordance with the drawing and instruction.The check is carried out in accordance with tm-422 v.2.0.¿ the results are recorded on g805311 form 3.According to tm-422 v.2.0 point 3.4 product is acceptable if position of connector indicator towards bend tip of catheter is in distance 0 - 45 inches in both direction, is defined in the drawing.During production, drawing 60099-b was used.The percentage of affected pieces against lot is 0,01.The affected quantity is within aql 0,4.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.

Brand Name
GENTLECATH
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22921082
Report Number3005778470-2025-00731
Device Sequence Number15723177
Product Code KOD
UDI-Device Identifier30768455153832
UDI-Public30768455153832
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421911
Device Lot Number4M02559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale